MathSciNet Relay Station
MathSciNet bibliographic data
MR182720 30.40 (10.21)
Schiffer, M.; Hawley, N. S. Connections and conformal mapping. Acta Math. 107 1962 175–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement